# SDR DALA2019122607548

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF W/C5312-01170-10B-02 STEP 2 OPEN HOLE HFEC INSPECTION,  FOUND ONE CRACK AT LOWER HOLE ABOUT 9 O` CLOCK DIRECTION (VIEW FORM INBOARD SIDE) THE CRACK WAS REPAIRED IAW  W/C:5312-01170-10B (1417985)
